# SDR SWAA2020090914297

- Difficulty date: August 18, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT ACB BS 727E S-24L WL 161.  ACCOMPLISHED REPAIR TO DENTED FRAME AT BS 727E STRINGER 24 LT WL 161, IAW EA 20-153-01665 REV IR AND ATS ER 20-03164 REV IR.
